I'm sorry to hear that you are asking about overdose. if not it could be helpful to talk with your doctor about trying new medication. SSRI has safety in overdose newer antidepressants, the selective serotonin reuptake inhibitors (SSRIs) are thought to be safer in overdose"As other people mention, it will cause only necessary pain for you. Or to make a post about why you want to try overdose. I've tried (and failed) to kill myself alot of times. I don't know how to end this comment, so I'm just gonna stop here. Stupid things, like trying to choke myself, or bash my head against the wall. You want to be really careful with SSRI family antidepressants because of the risk for serotonin syndrome which can potentially fatal, but more likely will just cause you horrible and scary pain. But every time I went to sleep and woke up I realised that there is plenty to live for. And now, my mother took almost everything away from me. Yes, this is the same serotonin that your antidepressant is supposed to help, but an overdose on it is not a good idea. Now for example, I am probably gonna fail in Croatian this year and have to repeat the year. I never told them of any of my thoughts, but now I think I should. Mixing drugs that impact serotonin is the most likely way to get serotonin syndrome, so I strongly encourage you not do anything harmful to yourself, especially not this. I wish you the best, I know nothing I can say will help, but I hope you feel better :)The SW Mod team also maintains /r/SWResources. If you need help for yourself, we've got a directory of voice and chat/text hotline services and FAQs about hotlines, plus selected online resources. Eventually it got real bad I was oding on klonipin and eventually even started taking up to 10 zoloft at a time. till this morning was just a pill spree, and i was so shaky i had to tell someone. i was treated for severe overdose at the er this am. Before that I was put on Zoloft to control my anxiety and dizziness... I have been taking a lower dose of thyroid hormone to hopefully get my levels in normal range. Is this common for me to expereince anxiety and this weird lightheadedness all the time!!! But more importantly, you need to tell him what the zoloft is doing to you. I tried Zoloft, to replace the Serzone, but it increased the anxiety. That is a side effect that would indicate an overdose and the dose needs to be changed or at the least the time of the dose. I'm not taking anything to replace the Serzone or Zoloft at this time. Long story short, I can give you all kinds of links about ADD and what it does to people. I have had endoscopy, CT scan, blood work, etc.--all normal.
Eventually it got real bad I was oding on klonipin and eventually even started taking up to 10 zoloft at a time. Fri. till this morning was just a pill spree, an. Find out the signs and symptoms of Zoloft overdose as well as the associated treatment and overdose management strategies at home and in the medical.